# SDR USAA2011031791124

- Difficulty date: March 8, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 42,847 hours, 16,043 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219021000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 FILIFORM CORROSION ON FLOORBEAM AT FR66, S23L, Y1292.  REPLACED FLOORBEAM AT FR66, S23L, Y1292 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53472000.
